Universiti Teknologi Malaysia Institutional Repository

A boundry integral equation for the 2D external potential flow

Nasser, M. and Mohamed Murid, Ali Hassan and Saidina Amin, Norsarahaida (2006) A boundry integral equation for the 2D external potential flow. International Journal of Applied Mechanics and Engineering, 11 (1). pp. 61-75.



Based on the recently discovered second kind Fredholm integral equation for the exterior Riemann problem, a boundary integral equation is developed in this paper for the two-dimensional, irrotational, incompressible fluid flow around an airfoil without a cusped trailing edge. The solution of the integral equation contains one arbitrary real constant, which may be determined by imposing the Kutta-Joukowski condition. Comparisons between numerical and analytical values of the pressure coefficient on the surface of the NACA 0009 and NACA 0012 airfoils with zero angle of attack show a very good agreement

Item Type:Article
Uncontrolled Keywords:boundary integral equation, 2D potential flow, Riemann problem, Kutta-Joukowski condition, Nyström method, least square methods
Subjects:Q Science > Q Science (General)
ID Code:8180
Deposited On:02 Apr 2009 06:27
Last Modified:12 Oct 2017 04:05

Repository Staff Only: item control page